# SDR HEEA0016304

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2210 · Autopilot System
- Part: Brake
- Part number: 7690001812102
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

BRAKE WILL NOT HOLD CONTROLS.
